Headaches while taking phen??
Results 1 to 7 of 7
  1. #7
    Silver Phenster trigg1313's Avatar
    Join Date
    Dec 2007
    Posts
    109

    Default

    I seem to have them when I don't eat enough.


    I can smell 155!!!!!!!!!!!!:spider_red:

  2. Advertising
    advertising
     

  3. #6
    Diamond Phenster
    Join Date
    Jan 2008
    Posts
    3,857

    Default

    Drink more water ... right when you think you can't drink another drink ... drink.

    I've seen it help a lot of people here with the initial headaches.
    Hi, I'm Roc & I'm on the weight loss rollercoaster as well as a 42 yr. old - mother of 3 year old twins. An entirely different rollercoaster
    1/9/08 228
    1/19 210
    2/09 215
    2/12 210
    3/11 206
    3/21 200
    4/13 199
    5/18 198
    6/6 201
    7/10 210
    7/21 199
    8/26 199

  4. #5
    Diamond Phenster Cmarie123's Avatar
    Join Date
    Jan 2006
    Location
    Alabama
    Posts
    2,280

    Default

    I had SEVERE headaches when I was taking 37.5mg tablets. Since switching to the 30mg capsules, I haven't had a single headache!
    3/10/08 - 12/01/08 (-55 lbs)
    1/05/09 169

    4th and FINAL GOAL (160 by 3/2/09)







  5. #4
    Platinum Phenster Angela C's Avatar
    Join Date
    Jun 2007
    Location
    Michigan
    Posts
    1,912

    Default

    I never experienced headaches,but I hope they go away soon.

  6. #3
    Phen Newbie
    Join Date
    Jul 2008
    Location
    Odessa, TX
    Posts
    2

    Default

    Thanks. I feel as if my head is going to explode. I didn't have this when I took it before. I was 165 when I started taking it Sat. and already down to 161 so hoping that I can hack the aches until my body adjusts.

  7. #2
    Silver Phenster tinabean's Avatar
    Join Date
    Jan 2008
    Location
    Maryland
    Posts
    493

    Default

    Yes!

    Somedays worse then every! But I can usually drink more water have a snack and some Tylenol and it passes.


    Good Luck!

    Tina

  8. #1
    Phen Newbie
    Join Date
    Jul 2008
    Location
    Odessa, TX
    Posts
    2

    Exclamation Headaches while taking phen??

    I just recently started taking phen again. I plateaued out at 157 from 185 and decided I needed a break for a few months. I started taking it again last Saturday and have been having body/headaches right along the base of my skull and down into the upper part of my back. I was just wondering if anyone else had experienced this or if maybe I am just run down and getting the aches from that.

Similar Threads

  1. Headaches while taking Phentermine 37.5mg?
    By tonetj27 in forum The "Phen-Fen" Forum
    Replies: 12
    Last Post: December 11th, 2015, 04:45 PM
  2. Taking phen w/anxiety and headaches?
    By wildcat1842 in forum New Members
    Replies: 2
    Last Post: June 14th, 2008, 11:04 PM
  3. Started Taking Phen Again!!!! Now I'm taking 30mg when I took 15mg before...
    By Missus Mully Mull in forum My Experience with Phentermine
    Replies: 3
    Last Post: January 25th, 2006, 02:14 PM
  4. Does anyone get headaches on phen??
    By luvmysoldier in forum Side-Effects of Phentermine
    Replies: 2
    Last Post: October 1st, 2005, 09:26 AM
  5. Does anyone get headaches on phen?
    By callygirl in forum Side-Effects of Phentermine
    Replies: 5
    Last Post: April 18th, 2002, 05:13 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •